English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Propagating Linear Waves in Convectively Unstable Stellar Models: a Perturbative Approach

MPS-Authors
/persons/resource/persons123112

Papini,  Emanuele
Department Solar and Stellar Interiors, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons103925

Gizon,  Laurent
Department Solar and Stellar Interiors, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons103834

Birch,  Aaron C.
Department Solar and Stellar Interiors, Max Planck Institute for Solar System Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Papini, E., Gizon, L., & Birch, A. C. (2014). Propagating Linear Waves in Convectively Unstable Stellar Models: a Perturbative Approach. Solar Physics, 289, 1919-1929. doi:10.1007/s11207-013-0457-7.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-0C7F-F
Abstract
There is no abstract available